IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IEE-HCA Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Meeting on Home and Consumer Appliances (IEE-HCA) [schedule] [select]

Technical Committee on Energy Engineering in Electronics and Communications (EE) [schedule] [select]
Chair Tadashi Suetsugu (Fukuoka Univ.)
Vice Chair Hiroo Sekiya (Chiba Univ.), Keiichi Hirose (NTT Facilities)
Secretary Eiji Sakai (Sojo Univ.), Nobumasa Matsui (Nagasaki Inst. of Applied Science)
Assistant Yuu Yonezawa (Nagoya Univ.), Yudai Furukawa (Fukuoka Univ.), Kazufumi Yuasa (NTT Facilities)

光源・照明システム分科会 (LSLS)

Conference Date Fri, May 27, 2022 09:20 - 16:40
Topics Switching power supply, New industrial and home appliance for power, others 
Conference Place  
Sponsors This conference is co-sponsored by IEEE Power Electronics Society Japan and IEEE Power Electronics Society Fukuoka Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on EE.

Fri, May 27 AM 
09:20 - 10:15
  09:20-09:25 Opening Address ( 5 min. )
(1)
EE
09:25-09:50 Characteristics of Step-up Converter with MCU Employing Predictive Control EE2022-1 Yamato Morita, Terukazu Sato (Oita Univ.)
(2)
EE
09:50-10:15 Experimental Verification of ILQ Optimal Voltage Control Based on Inverse Reference Model for Single Phase Inverter with Active LC Filter EE2022-2 Hiroshi Takami, Kazuki Sato, Yusuke Shigemura, Kazuhei Kobayashi (SIT)
  10:15-10:25 Break ( 10 min. )
Fri, May 27 AM 
10:25 - 11:40
(3) 10:25-10:50  
(4) 10:50-11:15  
(5) 11:15-11:40  
  11:40-13:00 Lunch Break ( 80 min. )
Fri, May 27 PM 
13:00 - 13:50
(6)
EE
13:00-13:50 [Special Talk]
Research and development in power processing units for plasma propulsion EE2022-3
Yoshiki Matsunaga (JAXA), Toru Takahashi (TDS), Kazuhiro Kajiwara, Fujio Kurokawa (NiAS), Hiroaki Kusawake (JAXA)
  13:50-14:00 Break ( 10 min. )
Fri, May 27 PM 
14:00 - 15:40
(7)
EE
14:00-14:25 A Study on Dynamic Switching Method of Energy Storage Devices in Wind Power Generation EE2022-4 Yuto Iwasaki, Tadashi Hosoe, Aoi Tanaka, Kazuki Ikeda, Kazuto Yukita, Toshiya Nanahara, Yasuyuki Goto (AIT)
(8)
EE
14:25-14:50 Analysis and study of response characteristics of DC home appliances EE2022-5 Aoi Tanaka, Kazuto Yukita, Kazuki Ikeda, Yuto Iwasaki, Tsuyoshi nishitani (AIT)
(9)
EE
14:50-15:15 Study of loss reduction effect by using a special winding structure transformer in AC/DC converter for DC power supply EE2022-6 Kazuki Ikeda, Yuto Iwasaki, Kazuto Yukita, Toshiro Matsumura, Toshiya Nanahara, Yasuyuki Goto (AIT), Akinori Kato (Kawamura Electric)
(10)
EE
15:15-15:40 A Study on Energy Consumption of Air Conditioning Equipment Using Regression Analysis EE2022-7 Tsuyoshi Nishitani, Kazuki Ikeda, Yuto Iwasaki, Aoi Tanaka, Kazuto Yukita, Tokimasa Goto, Katsunori Mizuno, Toshiro Matsumura, Toshiya Nanahara, Yasuyuki Goto (AIT)
  15:40-15:50 Break ( 10 min. )
Fri, May 27 PM 
15:50 - 16:40
(11) 15:50-16:15  
(12) 16:15-16:40  
  16:40-16:45 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IEE-HCA Technical Meeting on Home and Consumer Appliances (IEE-HCA)   [Latest Schedule]
Contact Address  
EE Technical Committee on Energy Engineering in Electronics and Communications (EE)   [Latest Schedule]
Contact Address Kazufumi Yuasa
NTT Facilities, inc.
E-:ak23-f 
LSLS 光源・照明システム分科会 (LSLS)   
Contact Address  


Last modified: 2022-05-10 08:07:22


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EE Schedule Page]   /   [Return to IEE-HCA Schedule Page]   /  
 
 Go Top  Go Back   Prev IEE-HCA Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan